# SDR SWAA2020071494472

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT ATTACH BRACKET NUT PLATE IS LT CRACKED.  REMOVED AND REPLACED BRACKET NUT PLATE AT R1 DOOR AS PER SRM 51-40-02-0G-0.
